Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An algebra of functions


Author: Björn E. J. Dahlberg
Journal: Proc. Amer. Math. Soc. 74 (1979), 39-43
MSC: Primary 31B99
MathSciNet review: 521870
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is established that the space of logarithmic potentials of $ {H^1}$-functions is closed under multiplication.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31B99

Retrieve articles in all journals with MSC: 31B99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0521870-1
PII: S 0002-9939(1979)0521870-1
Keywords: Logarithmic potentials, $ {H^1}$-functions, atoms, Sobolev inequalities
Article copyright: © Copyright 1979 American Mathematical Society